×

zbMATH — the first resource for mathematics

Minimal prime subgroups of lattice-ordered groups. (English) Zbl 0444.06006
MSC:
06F15 Ordered groups
06B20 Varieties of lattices
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] A. Bigard: Contribution a la theorie des groupes reticules. These, University Paris) · Zbl 0203.02401
[2] R. Byrd: Complete distributivity in lattice-ordered groups. Pacific J. Math. 20 (1967), 423-432. · Zbl 0178.02902
[3] R. Byrd, T. Lloyd: Closed subgroups and complete distributivity in lattice-ordered groups. Math Zeitschr. 101 (1967) 123-130. · Zbl 0178.02902
[4] P. Conrad: Some structure theorem for lattice-ordered groups. Trans. Amer. Math. Soc. 99 (1961), 212-240. · Zbl 0099.25401
[5] P. Conrad J. Harvey, C. Holland: The Hahn embedding theorem for abelian lattice ordered groups. Trans. Amer. Math. Soc. 108 (1963), 143-169. · Zbl 0126.05002
[6] P. Conrad: The lattice of all convex \(l\)-subgroups of a lattice-ordered group. Czech. Math. J. 15 (1965), 101-123. · Zbl 0135.06301
[7] P. Conrad: Lex-subgroups of lattice-ordered groups. Czech. Math. J. 18 (1968), 86-103. · Zbl 0155.05902
[8] P. Conrad A. Bigard, S. Wolfenstein: Compactly generated lattice-ordered groups. Math. Zeit. 107 (1968), 201-211. · Zbl 0182.36202
[9] P. Conrad, D. McAlister: The completion of a lattice-ordered group. J. Australian Math. Soc. 9 (1969), 182-208. · Zbl 0172.31601
[10] P. Conrad: Lattice-ordered groups. Lecture notes, Tulane Math. Library (1970). · Zbl 0258.06011
[11] P. Conrad, R. Bleier: The lattice of closed ideals and \(a^*\)-extensions of an abelian \(l\)-group. Pacific J. Math. 47 (1973), 329-340. · Zbl 0238.06012
[12] P. Conrad, P. Montgomery: Lattice-ordered groups with rank over components. Czech. Math. J. 25 (1975), 445-453. · Zbl 0328.06015
[13] P. Conrad: Torsion radicals of lattice-ordered groups. Symposia Mathematica, Vol. XXI (1977), 479-513. · Zbl 0372.06011
[14] J. Martinez: Varieties of lattice-ordered groups. Math. Zeitschr. 137 (1974), 265-284. · Zbl 0274.20034
[15] J. Martinez: Torsion theory for lattice-ordered groups. Czech. Math. J. 25 (1975), 284-299. · Zbl 0321.06020
[16] J. Martinez: Torsion theory for lattice-ordered groups. Part II: Homogeneous \(l\)-groups. To appear. · Zbl 0331.06009
[17] F. Petersen: Contributions to the theory of regular and prime subgroups of lattice-ordered groups. Dissertation Tulane University (1967).
[18] F. Šik: Sous-groupes simples et ideaux simples des groupes réticulés. C. R. Acad. Sci. Paris 261 (1965), 2791-2793. · Zbl 0135.06302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.